# SDR QR9R2023071900001

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722139484
- Aircraft time: 3,348 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: NA
- Condition: Illuminated
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, VARNAR CAUTION APPEARED THREE TIMES. THE RPM R LIGHT AND AUDIO APPEARED WITH RPM R INDICATING 0% MULTIPLE TIMES. REMOVED AND REPLACED SPEED PICK-UP SENSOR IAW 62-41-00, 4-1. MOC SUCCESSFULLY COMPLETED.
